# SDR GLBA20060991

- Difficulty date: August 27, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 23,485 hours, 28,796 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT FS 177.35  APPROXIMATELY 1 INCH AT CUTOUT FOR STRINGER 9R. MAINTENANCE REPAIRED CRACK AT STRINGER RELIEF HOLE 9R AT F.S. 177.35 IAW SRM 51-70. REPAIR APPROXIMATELY 5.5 INCH BY 2.5 INCH. 2024 T3, .080. RII COMPLIED WITH IAW TASKCARD 8.2.1.
